Un théorème sur les familles d'ensembles et ses applications
Fundamenta Mathematicae (1945)
- Volume: 33, Issue: 1, page 1-6
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSierpiński, Wacław. "Un théorème sur les familles d'ensembles et ses applications." Fundamenta Mathematicae 33.1 (1945): 1-6. <http://eudml.org/doc/213102>.
@article{Sierpiński1945,
author = {Sierpiński, Wacław},
journal = {Fundamenta Mathematicae},
keywords = {set theory},
language = {fre},
number = {1},
pages = {1-6},
title = {Un théorème sur les familles d'ensembles et ses applications},
url = {http://eudml.org/doc/213102},
volume = {33},
year = {1945},
}
TY - JOUR
AU - Sierpiński, Wacław
TI - Un théorème sur les familles d'ensembles et ses applications
JO - Fundamenta Mathematicae
PY - 1945
VL - 33
IS - 1
SP - 1
EP - 6
LA - fre
KW - set theory
UR - http://eudml.org/doc/213102
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.